# SDR ASAA2013052294880

- Difficulty date: May 22, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- Aircraft time: 47,650 hours, 26,708 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Stiffener
- Part number: 6546579Y619
- Condition: Corroded
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COMPARTMENT RT TORQUE BOX INLET CUTOUT UPPER STIFFENER IS CORRODED STA 1112 TO 1127.  ACFT GROUNDED.  R & R TORQUE BOX CUT OUT UPPER STIFFENER IAW SRM 51-40-02-0G-0.
